Derivations of the (2, n, 1)-nilpotent Lie Algebra

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study derivations of the (2, n, 1)-nilpotent Lie Algebra
Original languageEnglish
Pages (from-to)715-718
Number of pages4
JournalJournal of Mathematical Sciences
Volume218
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Derivations of the (2, n, 1)-nilpotent Lie Algebra'. Together they form a unique fingerprint.

Cite this